# SDR ASAA1149803

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RT STR 26R CORRODED FROM BS 500F TO 500G IN CENTER AREA.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  STOPPED DRILL CRACK AND INSTALLED REPAIR CHANNEL IAW B737 400 SRM 53 00 53 FIG 201.
